# SDR 95ZZZX1790

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313U
- Make and model: Cessna T210N
- Aircraft serial: 21064862
- Engine: Cont TSIO520R
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lever
- Part number: 63255531
- Condition: Broken
- Location: Throttle Body
- Component: 632840A1
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THROTTLE CONTROL FAILED AFTER POWER REDUCTION FOR DESCENT INTO MEM.  ENGINE POWER REMAINED AT APPROXIMATELY 24 INCHES M. P.  AIRCRAFT SUCCESSFULLY LANDED WITH MIXTURE CONTROL.  FOUND THROTTLE LEVER BROKEN AT BASE OF ARM AND REAR ALTERNATOR BELT BROKEN.  CAUSE OF BREAKAGE UNDETERMINED, THROTTLE CONTROL ATTACHMENT AND ALTERNATOR BELT CONDITION WERE KNOWN TO BE CHECKED AT 50-HOUR INSPECTION JUST PRIOR TO INCIDENT AND FOUND SATISFACTORY.  FORWARDED INFORMATION ON INCIDENT TO CESSNA AN TCM PRODUCT SAFETY.
